Matrix factorizations for domestic triangle singularities

Volume 140 / 2015

Dawid Edmund Kędzierski, Helmut Lenzing, Hagen Meltzer Colloquium Mathematicum 140 (2015), 239-278 MSC: Primary 14J17, 13H10, 16G60; Secondary 16G70. DOI: 10.4064/cm140-2-6


Working over an algebraically closed field $k$ of any characteristic, we determine the matrix factorizations for the—suitably graded—triangle singularities $f=x^a+y^b+z^c$ of domestic type, that is, we assume that $(a,b,c)$ are integers at least two satisfying $1/a+1/b+1/c>1$. Using work by Kussin–Lenzing–Meltzer, this is achieved by determining projective covers in the Frobenius category of vector bundles on the weighted projective line of weight type $(a,b,c)$. Equivalently, in a representation-theoretic context, we can work in the mesh category of $\mathbb {Z}\tilde\varDelta $ over $k$, where $\tilde\varDelta $ is the extended Dynkin diagram corresponding to the Dynkin diagram $\varDelta =[a,b,c]$. Our work is related to, but in methods and results different from, the determination of matrix factorizations for the $\mathbb {Z}$-graded simple singularities by Kajiura–Saito–Takahashi. In particular, we obtain symmetric matrix factorizations whose entries are scalar multiples of monomials, with scalars taken from $\{0,\pm 1\}$.


  • Dawid Edmund KędzierskiInstytut Matematyki
    Uniwersytet Szczeciński
    70-451 Szczecin, Poland
  • Helmut LenzingInstitut für Mathematik
    Universität Paderborn
    33095 Paderborn, Germany
  • Hagen MeltzerInstytut Matematyki
    Uniwersytet Szczeciński
    70451 Szczecin, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image